For the past few months I’ve been dating a lovely man but our relationship is at risk because he can’t get it up. He says he fancies me and always seems turned on. Sometimes he gets hard - but when we try for sex he loses his erection. On the few occasions he has got hard, he doesn’t orgasm. I’ve always been a very sexual person and would like a lot of sex. We’re hardly having any. I find it difficult to orgasm even if he tries other things because I keep thinking. Why can’t he have proper sex with me?
Patients should continue testosterone therapy only if there is improvement in the symptoms of hypogonadism and should be monitored regularly. You will need periodic blood tests for testosterone levels and blood tests to monitor your blood count and PSA. Testosterone therapy has health risks, and thus doctors should closely monitor its use. Testosterone therapy can worsen sleep apnea and congestive heart failure.
Obesity and metabolic syndrome can cause changes in blood pressure, body composition, and cholesterol which may lead to ED. Other conditions that may contribute to erectile dysfunction include Parkinson’s, multiple sclerosis, Peyronie’s disease, sleep disorders, alcoholism, and drug abuse. Taking certain medications can also increase your risk for ED.
Fact is, almost all men experience erection problems from time to time. Sometimes it's a temporary condition that will go away with just power of mind or little treatment. But unfortunately in many cases it may be an ongoing problem. Whatever it is, if you don't want to eventually destroy your self esteem and harm relationship with your lover, immediate treatment is required.

Q. I started to suffer from erectile dysfunction? Why is this happening and what can I do to treat it? I am a healthy 52 year old. I have hypertension but i take pills to treat it and my levels are around 130/80. except that I am at great shape. In the last few months I feel that a problem in my sex life. I want to have sex but i can't due to erectile dysfunction. What can be the reason for this? and more important what can I do?

Patients should continue testosterone therapy only if there is improvement in the symptoms of hypogonadism and should be monitored regularly. You will need periodic blood tests for testosterone levels and blood tests to monitor your blood count and PSA. Testosterone therapy has health risks, and thus doctors should closely monitor its use. Testosterone therapy can worsen sleep apnea and congestive heart failure.
The time the dose should be taken and how long the effects last depend on the medication used. The most common side effect of these medications is a headache. However, there is a potential for certain dangerous drug interactions. Anyone prescribed this medication must let his doctor know about any medications he's on, and especially if he's taking nitrates (e.g., nitroglycerin spray, nitroglycerin pills, or nitroglycerin patch) for heart problems.
The association between low testosterone and ED is not entirely clear. Although these 2 processes certainly overlap in some instances, they are distinct entities. Some 2-21% of men have both hypogonadism and ED; however, it is unclear to what degree treating the former will improve erectile function. [17] About 35-40% of men with low testosterone see an improvement in their erections with testosterone replacement; however, almost 65% of these men see no improvement. [15]

We use cookies and similar technologies to improve your browsing experience, personalize content and offers, show targeted ads, analyze traffic, and better understand you. We may share your information with third-party partners for marketing purposes. To learn more and make choices about data use, visit our Advertising Policy and Privacy Policy. By clicking “Accept and Continue” below, (1) you consent to these activities unless and until you withdraw your consent using our rights request form, and (2) you consent to allow your data to be transferred, processed, and stored in the United States.
×